# SDR PLGA981217A

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336BE
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

BOS - FLT 6337 - AFTER TAKEOFF WHILE CLIMBING THROUGH 1,500 FEET, THE CREW EXPERIENCED A RIGHT ENGINE TAIL PIPE HOT WARNING.  CREW FOLLOWED PROCEDURES AND SHUT DOWN THE RIGHT ENGINE.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  THE PASSENGERS WERE DEPLANED THROUGH THE MAIN CABIN DOOR AND THE AIRCRAFT WAS TOWED TO THE GATE.  WHEN MAINTENANCE ARRIVED AT THE AIRCRAFT, THE WARNING INDICATION WAS EXTINGUISHED.  MAINTENANCE WAS UNABLE TO DUPLICATE THE PROBLEM.  MAINTENANCE REPLACED ALL THREE TAIL PIPE HOT DETECTORS, P/N 17343-62-450F, AND WIRING HARNESS.  AIRCRAFT WAS TEST FLOWN WITH NO PROBLEMS REPORTED.  PART NUMBER OF HARNESS INSTALLED PLGA340-026-018R, S/N 068R.  (X)
